RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2009, Volume 21, Issue 4, Pages 82–84 (Mi dm1073)  

On some equations related to the $tpp$-groups

V. P. Platonov, S. P. Strunkov


Abstract: We find formulas for the number of solutions of equations in finite groups and with the use of these results define naturally the $tpp$-groups, which play an important role in the theory of fast multiplication of matrices.

DOI: https://doi.org/10.4213/dm1073

Full text: PDF file (64 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2009, 19:6, 597–599

Bibliographic databases:

Document Type: Article
UDC: 519.4
Received: 19.12.2008

Citation: V. P. Platonov, S. P. Strunkov, “On some equations related to the $tpp$-groups”, Diskr. Mat., 21:4 (2009), 82–84; Discrete Math. Appl., 19:6 (2009), 597–599

Citation in format AMSBIB
\Bibitem{PlaStr09}
\by V.~P.~Platonov, S.~P.~Strunkov
\paper On some equations related to the $tpp$-groups
\jour Diskr. Mat.
\yr 2009
\vol 21
\issue 4
\pages 82--84
\mathnet{http://mi.mathnet.ru/dm1073}
\crossref{https://doi.org/10.4213/dm1073}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2641020}
\elib{http://elibrary.ru/item.asp?id=20730313}
\transl
\jour Discrete Math. Appl.
\yr 2009
\vol 19
\issue 6
\pages 597--599
\crossref{https://doi.org/10.1515/DMA.2009.040}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-75349094382}


Linking options:
  • http://mi.mathnet.ru/eng/dm1073
  • https://doi.org/10.4213/dm1073
  • http://mi.mathnet.ru/eng/dm/v21/i4/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:330
    Full text:57
    References:62
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018